# SDR DALA2014102205701

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 30,649 hours, 16,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL INTERNAL SKIN FRAME 30+18 BETWEEN STRINGERS 43-44L,  FOUND WITHIN LIMITS IAW SRM 53-21-11, TABLE 101, PARA 4E DIAGRAM 105.
